| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device does not provide defibrillation energy as expected.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker service representative evaluated the customer¿s device and was able to duplicate and verify the reported issue.The root cause of the reported issue was determined to be due to the system pcb assembly.It was confirmed that the device cannot be repaired.The customer was provided with return/replacement options.